# SDR QXEA9600257

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Engine: Pwa PW120A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switch
- Part number: MS2452333
- Condition: Malfunctioned
- Location: Nr 2 Bleed Sys
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC - WHEN BLEEDS ARE TURNED ON AFTER ENGINE START A FAIRLY STRONG FUEL SMELL IS PRESENT.  SMELL DISAPPEARS AFTER APPROXIMATELY ONE MINUTE.  NR 2 HIGH PRESSURE SWITCH REPLACED AND BLEED OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
